View Single Post
Old 09-20-2007, 12:21 PM   #4
hopesprings2 hopesprings2 is offline
Inactive
(female)
 
Join Date: Jul 2007
Location: NEVADA ,MISSOURI USA
Posts: 1,083
hopesprings2 HB User
Re: can blood pressure meds cause horrible headaches or is it the bloodpressure ?????

Quote:
Originally Posted by bethsheba View Post
Hi Vickie,

Welcome to our boards!!

Am somewhat confused as to what med you were on when...but I will say that norvasc/amlodipine is known for causing headaches. Your dose of 5 mg is average (dosage for norvasc can range from 2.5 to 10 mg--there's always exceptions)...but if it is giving you bad headaches, adjusting the dose may not be worthwhile. Norvasc stays in the body awhile after you stop taking it so I doubt you would notice a difference in bp right away. It took 4-6 weeks before my body returned to normal after discoing the norvasc...but everyone is different and everyone processes drugs differently.



The weight loss is a concern because, if anything, bp meds cause weight gain. I suspect it is due to your thyroid condition but I have no personal knowledge or experience in this area. Perhaps Famnd, or someone else, could give you some help there.

Do keep us posted.

Take care.

Bethsheba

PS Dosage for medicine is often based on the patient's weight. If you are losing weight, your prescriptions (for whatever condition you have) may be too strong so you should check with your doctor to see if the dosage is proper given your current weight....
YOU MIGHT NEED A HIGHER DOSE OR ANOTHER KIND.I HAVE TAKEN HIGH BLOOD PREASURE MEDS FOR FAST HEART RATE(no high blood preasure) And some made my heart beat faster.